# SDR DALA2024102110263

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 145,523 hours, 21,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 MID GALLEY EXIT SIGN FELL OFF. CORRECTIVE ACTION: RESECURED SIGN CKS OK (6637050)
